# SDR SWIA2023122600019

- Difficulty date: December 19, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N310SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000913
- Aircraft time: 3,501 hours, 2,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1264508 : REF EAML 1262050 INSPECTED LEFT NOSE AREA OF REPORTED DAMAGE AND FOUND HOLE MEASURING 0.437"L X 0.500"W INSIDE GOUGE DAMAGE MEASURING 0.875"L X 0.125"W X 0.002"D LOCATED FR 9-10 AND STGR 17L-18L.   (FLIGHT 3863 - FILED CLOSED)REMOVED TEMPORARY PATCH AT FR 9-10 AND REMOVED DOUBLER AT FR 11. COMPLIED WITH PERMANENT REPAIR OF LEFT FORWARD FUSELAGE SKIN BETWEEN FRAMES 9-11 AND STRINGERS 17L-18L IN REFERENCE TO ETD2023-170-032347 REV.: /  DATED DEC 21, 2023 AND 51-00-00-002-SKY-U. COMPLIED WITH FORM M-337.
